The implied arbitrage mechanism in financial markets

Chen, Shiyi, Chng, Tuan Shew (Michael) and Liu, Qingfu 2020, The implied arbitrage mechanism in financial markets, Journal of econometrics, vol. 222, no. 1 Part B, pp. 468-483, doi: 10.1016/j.jeconom.2020.07.011.

Attached Files
Name Description MIMEType Size Downloads

Title The implied arbitrage mechanism in financial markets
Author(s) Chen, Shiyi
Chng, Tuan Shew (Michael)
Liu, Qingfu
Journal name Journal of econometrics
Volume number 222
Issue number 1 Part B
Start page 468
End page 483
Total pages 16
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-05
ISSN 0304-4076
Keyword(s) No-arbitrage band
Limits to arbitrage
Carry-cost adjusted basis
Language eng
DOI 10.1016/j.jeconom.2020.07.011
Indigenous content off
Field of Research 0104 Statistics
1402 Applied Economics
1403 Econometrics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 26 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Wed, 24 Mar 2021, 14:08:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact